# SDR 97ZZZX4555

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33246
- Make and model: Beech E35
- Aircraft serial: D3990
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 6560T
- Condition: Weak
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED JASCO ALTERNATOR KIT PER STC SA999WE.  WOULD NOT CARRY TWO LANDING LIGHTS.  REPLACED REGULATOR AND ALTERNATOR WIRE WAS DOUBLE-CHECKED AND WAS WIRED CORRECTLY.  NEW UNIT WOULD NOT CARRY BOTH LANDING LIGHTS.  REMOVED UNIT AND WILL OVERHAUL GENERATOR.  SUBMITTER STATED RECEIVED BAD ALTERNATORS.
